Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Fatigue and weakness due to work pressure - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   I have been feeling really tired mid day and my body feels uncomfortable
Doctor :   Hi
Doctor :   How can I help you?
User :   i have been really tired lately and i feel uncomfortable in my own skin
Doctor :   Could you pleae explain
Doctor :   in detail
Doctor :   so that I can help you better
User :   I get really tired midway through the day and I feel really restless to. Like last night my ankels were uncomfortable and i fell uneasy
Doctor :   Ok
Doctor :   What is your age?
User :   22
Doctor :   Occupation and the gender
User :   female office assistant/student
Doctor :   Ho wlong you have this problem
Doctor :   any other symptoms you notice
User :   a couple weeks and i have had headaches. no new stress
Doctor :   were you perfectly normal earlier to couple of weeks
User :   yes
Doctor :   how are you sleep, appetite and bowels?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor